Hi, I'm having the same problems. And after 3 months of being of the atorvastatin my pains also stopped. Feeling very fed up. I was told that I like making trouble. My doctor kept filling out papers, calling HMO supervisors. Meyati, I just read your posting from I think Feb. You must sign in to view your friends. They try so hard to be amiable about the situation. Claudia Albuquerque, NM Outstanding response time less than 6 minutes.
The FDA doesn't say anything about heavy legs-but people that have severe damage get heavy legs. I have been on simvastatin for a long time I became a Vegan and after 6 months my Cholesterol dropped to 76 bad cholesterol dropped to 30 so I stopped taking statins altogether it has been a month now and no effect no pain no problems for those people who are have nausea try ginger tea or peppermint oil a couple drops on a cotton ball and just sniff it nausea goes away for pain use turmeric tea with a dash pepper or some coconut oil stop eating inflammatory food Google anti-inflammatory foods.
Once you get the damage it can't be reversed.
Ice helps with muscle pain. It is very frustating. And again, anyone else with high cholesterol should try Zetia which is not a statin. At least I would enjoy my life pain free. Update your browser to the latest version. I completely understand this.
To view content sources and attributions, please refer to our editorial policy. In June they decided that if you take statin- you have increased chances of falling. I began to think that I'd loose my medical coverage and I don't have much money.
Every time I went into the doctor I was nagged about just trying it, keep me healthy. I had been going to the doctor with the pains in my joints and nothing was done.
I tried statins to get my cholesterol down, crestor, simvastatin, lipitor, pravastatin, all gave me stiff achey legs, worse than they normally are. If I cannot exercise, then that's a huge dent in regulating your cholesterol It took me from the end of October to Feb 16, to get a prescription filled for non-opiod pain killer.
I feel heavy and lethargic I weigh only , in case the suggestion might be to lose weight.